# SDR DALA2024092609462

- Difficulty date: September 25, 2024
- Submitted: September 26, 2024
- Operation: Air carrier
- Aircraft: N3737C
- Make and model: Boeing 737832
- Aircraft serial: 30799
- Aircraft time: 67,951 hours, 30,990 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(LOG 0576123) "A.A IN REF AMDS 5732-01015-01B-01: OBTAIN VA FROM FLEET ENGINEERING". SUMMARY OF NRC: 00599 VA 90996 REV C WAS ACCOMPLISHED IN CONJUNCTION WITH AA 5732-01015-01B-01.
